# SDR A6WA2017051044994

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 33,777 hours, 32,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTNING DIM OUT OF ROW 9-12 AFTER SWITCH FLIPPED ON.  R & R THE NR 4 EMERGENCY LIGHT BATTERY PACK IAW MM 33-51-04. OPS CHECKED GOOD.
